# SDR C2XA05BT065

- Difficulty date: August 26, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 17,237 hours, 15,245 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 043
- Condition: Faulty
- Location: Nlg
- Part time: 15,364 hours, 13,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, "NOSE GEAR DOORS DID NOT CLOSE ON FIRST RETRACTION CYCLE, CLOSED ON SECOND RETRACTION CYCLE ALL INDICATIONS GOOD."  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR SOLENOID VALVE IAW EMB145 MM NR 32-53-02 AND OPS CHECKED GOOD IAW EMB145 MM NR 32-30-00.  NO FAULTS NOTED.
